# SDR DHL2003604665

- Difficulty date: May 9, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER PLATING SHOWS INTERIM REPAIR BETWEEN STA XW 91.000 AND XW 75.500.  PERFORMED MAJOR REPAIR IAW EO DHL 030506, ED 3280.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EO DHL 030506, ED 3280.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SKIN SEGMENT, A SPLICE STRAP IAW EO DHL 030506, ED 3280.  CLEANED, TREATED AND PRIMED NEW SKIN SEGMENT INTERIOR SURFACE AND SPLICE STRAP IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN SEGMENT AND SPLICE STRAP ON LT WING INBD FLAP UPPER PLATING (STA XW 91.000 TI XW 75.500) USING NEW FASTENERS IAW EO DHL 030506, ED 3280 AND SRM 51-1-21 PG 1.
